# SDR 9521055524

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524US
- Make and model: Boeing 757251
- Aircraft serial: 23618
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WITH SWITCH IN THE ARMED POSITION.  MAINTENANCE RESET CANNON PLUG.  THEN EMERGENCY LIGHTS AT DOOR 3L AND 3R ILLUMINATED WITH SWITCH IN ARMED POSITION.  REPLACED BATTERY PACK.  FINALLY, AFT CABIN EMERGENCY LIGHTS ILLUMINATED IN FLIGHT.  MAINTENANCE FOUND WIRE NR W03050003-20 SHORTED TO GROUND AT P62 PANEL.  REPAIRED WIRE.
